# SDR RAIA951201

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV304426
- Condition: Failed
- Location: Lt Eng
- Part time: 10,489 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ALT - FLT NR 7467 - LEFT HYD PUMP WENT TO ZERO ON TAKEOFF.  MAINTENANCE REPLACED LEFT HYD PUMP.  SYSTEM CHECK GOOD AND LEAK CHECK GOOD.  (M)
